A new criterion for starlike functionsReport as inadecuate

A new criterion for starlike functions - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 19 1996, Issue 3, Pages 613-614

Department of Mathematics, Harbin Institute of Technology, Harbin, China

Department of Mathematics, The Florida State University, Tallahassee 32306-3027, Florida, USA

Received 22 November 1994; Revised 19 January 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we shall get a new criterion for starlikeness, and the hypothesis of this criterion is much weaker than those in 1 and 2.

Author: Ling Yi and Shusen Ding

Source: https://www.hindawi.com/


Related documents